Tbilisi Mathematical Journal

Rationality and Brauer group of a moduli space of framed bundles

Indranil Biswas, Tomás L. Gómez, and Vicente Muñoz

Full-text: Open access

Abstract

We prove that the moduli spaces of framed bundles over a smooth projective curve are rational. We compute the Brauer group of these moduli spaces to be zero under some assumption on the stability parameter.

Article information

Source
Tbilisi Math. J., Volume 4 (2011), 29-35.

Dates
Received: 25 April 2011
Revised: 3 October 2011
Accepted: 10 October 2011
First available in Project Euclid: 12 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1528768866

Mathematical Reviews number (MathSciNet)
MR2886756

Zentralblatt MATH identifier
1278.14048

Subjects
Primary: 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05]
Secondary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]

Keywords
Brauer group rationality framed bundle stable bundle

Citation

Biswas, Indranil; Gómez, Tomás L.; Muñoz, Vicente. Rationality and Brauer group of a moduli space of framed bundles. Tbilisi Math. J. 4 (2011), 29--35. https://projecteuclid.org/euclid.tbilisi/1528768866


Export citation

References

  • V. Balaji, I. Biswas, O. Gabber and D. S. Nagaraj. Brauer obstruction for a universal vector bundle. Comp. Rend. Acad. Sci. Paris 345 (2007), 265–268.
  • I. Biswas, T. Gómez and V. Muñoz Torelli theorem for the moduli space of framed bundles. Math. Proc. Camb. Phil. Soc. 148 (2010), 409–423.
  • H. U. Boden and K. Yokogawa. Rationality of moduli spaces of parabolic bundles. Jour. London Math. Soc. 59 (1999), 461–478.
  • O. Gabber. Some theorems on Azumaya algebras. in: The Brauer Group, pp. 129–209, Lecture Notes in Math., Vol. 844, Springer, Berlin–New York, 1981.
  • N. Hoffmann. Moduli stacks of vector bundles on curves and the King-Schofield rationality proof. in: Cohomological and geometric approaches to rationality problems, pp. 133–148, Progr. Math., 282, Birkhäuser Boston, Inc., Boston, MA, 2010.
  • N. Hoffmann. Rationality and Poincaré families for vector bundles with extra structure on a curve. Int. Math. Res. Not. 2007, no. 3, Art. ID rnm010.
  • D. Huybrechts and M. Lehn. Framed modules and their moduli. Int. Jour. Math. 6 (1995), 297–324.
  • M. Maruyama, Openness of a family of torsion free sheaves. Jour. Math. Kyoto Univ. 16 (1976), 627–637.